she seems to have a stomach issue (bowls) which is new since she has started taking it has anyone experienced uncontrolable bowls ? if so does it pass or should we take her off it and change to another. It is to help control her epilepsy. she has been on it for 2 weeks.
23 Sep 2009
It's interesting. Neither drugs, Topamax and Keppra have diarrhea as a side effect and there is no known interaction as such.
I realize it's been a while since you posted this question, and hopefully your daughter's diarrhea has resolved. Otherwise please take her to your doctor.
24 Jul 2011
My son is on Keppra and has been since January of 2011. He did not get diarrhea, but rather constipation. I would suggest looking at her diet, does she eat alot of fruits or fiber rich foods? Also, 2 weeks is a short time for a new medicine, maybe give it more time and see what happens?
25 Jul 2011
My daughter took both these drugs along with tegretol and didn't have this problem. Could be some flu or other situation that has brought this on. If it does not clear up soon please consult a doctor and mean while be sure to keep her hydrated. Gatoraide or Poweraide as well as pediolites are good for balancing electolytes. Is the drug combination helping control the seizures? Best wishes.
2 Dec 2011
When I first started taking topamax I had uncontrollable diarrhea. My neurologist (I was taking it for back pain) said that was impossible. Well let me tell you it was possible!! I finally realized if I ate something when I took the pill I didn't have as much trouble. I realize it has been over 2 years since the original post, but hopefully my experience will help someone else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 3yo son was on Keppra for 3 weeks for Epilepsy (2 mil. a day). We had to take him off due to extreme anger and psychotic spells. He has been off ...
1 answer • 2 Nov 2011
My wife is 56 years old. She takes Vimpat 50 mg (3 times daily) and Keppra 500 mg once a day to control her epilepsy. The auras/seizures are ...
3 answers • 21 Oct 2012
topamax gave a lot of side affects,but the only one i liked was i kepted the weight off!!! Is keppra a weight gainer?
1 answer • 16 Nov 2012
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
... effects you may have experienced or gone through with your child. While on Keppra, my daughter is back to missing school a couple days each week ...
3 answers • 12 Feb 2013
my daughter has no seisures and Keppra needs to be discontinued
1 answer • 7 Mar 2013